Alert archive / Michigan / Small Craft Advisories in 2020

Small Craft Advisory 86, NWS Gaylord, MI

September 16, 2020

NWS Gaylord, MI issued this small craft advisory at Sep 16, 2020, 6:27 AM EDT. It took effect at Sep 16, 2020, 2:00 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 16, 2020, 6:27 AM EDT (10:27 UTC)
In effect from
Sep 16, 2020, 2:00 PM EDT
Expired
Sep 17, 2020, 3:37 AM EDT
In force
14 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

466 
WHUS73 KAPX 161027
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
627 AM EDT Wed Sep 16 2020

LSZ321-322-161830-
/O.NEW.KAPX.SC.Y.0086.200916T1800Z-200917T0600Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
627 AM EDT Wed Sep 16 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM EDT THURSDAY...

* WHAT...Highest gusts up to 30 kt and highest waves around 7 
  feet expected.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI and St. Marys River Point Iroquois to E. 
  Potagannissing Bay.

* WHEN...From 2 PM this afternoon to 2 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ323-341-342-344>346-161830-
/O.EXT.KAPX.SC.Y.0085.000000T0000Z-200917T0600Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
627 AM EDT Wed Sep 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY...

* WHAT...Highest gusts up to 25 kt and highest waves around 6 
  feet.

* WHERE...Portions of Lake Michigan. 

* WHEN...Until 2 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ345>349-161830-
/O.EXT.KAPX.SC.Y.0085.000000T0000Z-200917T1000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
627 AM EDT Wed Sep 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WHAT...Highest gusts up to 30 kt and highest waves around 5 
  feet.

* WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge 
  including Mackinac Island, 5NM East of Mackinac Bridge to 
  Presque Isle Light MI including Bois Blanc Island, Sturgeon Pt 
  to Alabaster MI, St Ignace to False Detour Channel and Presque 
  Isle Light to Sturgeon Pt MI Including Thunder Bay National 
  Marine Sanctuary.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
521 
WHUS73 KAPX 161327
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
927 AM EDT Wed Sep 16 2020

LMZ323-341-342-344>346-162130-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-200917T0600Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
927 AM EDT Wed Sep 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

* WHAT...Highest gusts up to 25 kt and highest waves around 5 
  feet.

* WHERE...Portions of Lake Michigan. 

* WHEN...Until 2 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ321-322-162130-
/O.CON.KAPX.SC.Y.0086.200916T1800Z-200917T0600Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
927 AM EDT Wed Sep 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 AM EDT THURSDAY...

* WHAT...Highest gusts up to 30 kt and highest waves around 7 
  feet expected.

* WHERE...St. Marys River Point Iroquois to E. Potagannissing 
  Bay and Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI.

* WHEN...From 2 PM this afternoon to 2 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ345>349-162130-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-200917T1000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
927 AM EDT Wed Sep 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WHAT...Highest gusts up to 30 kt and highest waves around 5 
  feet.

* WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge 
  including Mackinac Island, 5NM East of Mackinac Bridge to 
  Presque Isle Light MI including Bois Blanc Island, Sturgeon Pt 
  to Alabaster MI, St Ignace to False Detour Channel and Presque 
  Isle Light to Sturgeon Pt MI Including Thunder Bay National 
  Marine Sanctuary.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
051 
WHUS73 KAPX 161943
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
343 PM EDT Wed Sep 16 2020

LMZ323-341-342-344>346-170345-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-200917T0600Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
343 PM EDT Wed Sep 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

* WHAT...Highest gusts up to 25 kt and highest waves around 4 
  feet.

* WHERE...Portions of Lake Michigan. 

* WHEN...Until 2 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ321-322-170345-
/O.CON.KAPX.SC.Y.0086.000000T0000Z-200917T0600Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
343 PM EDT Wed Sep 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

* WHAT...Highest gusts up to 30 kt and highest waves around 7 
  feet.

* WHERE...St. Marys River Point Iroquois to E. Potagannissing 
  Bay and Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI.

* WHEN...Until 2 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ345>349-170345-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-200917T1000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
343 PM EDT Wed Sep 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WHAT...Highest gusts up to 30 kt and highest waves around 5 
  feet.

* WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge 
  including Mackinac Island, 5NM East of Mackinac Bridge to 
  Presque Isle Light MI including Bois Blanc Island, Sturgeon Pt 
  to Alabaster MI, St Ignace to False Detour Channel and Presque 
  Isle Light to Sturgeon Pt MI Including Thunder Bay National 
  Marine Sanctuary.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
956 
WHUS73 KAPX 170206
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1006 PM EDT Wed Sep 16 2020

LSZ322-170315-
/O.CAN.KAPX.SC.Y.0086.000000T0000Z-200917T0600Z/
St. Marys River Point Iroquois to E. Potagannissing Bay-
1006 PM EDT Wed Sep 16 2020

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

LMZ323-341-342-344>346-170315-
/O.CAN.KAPX.SC.Y.0085.000000T0000Z-200917T0600Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1006 PM EDT Wed Sep 16 2020

...SMALL CRAFT ADVISORY IS CANCELLED...



$$

LHZ345-346-170315-
/O.CAN.KAPX.SC.Y.0085.000000T0000Z-200917T1000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
1006 PM EDT Wed Sep 16 2020

...SMALL CRAFT ADVISORY IS CANCELLED...



$$

LSZ321-171000-
/O.EXT.KAPX.SC.Y.0086.000000T0000Z-200917T1000Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
1006 PM EDT Wed Sep 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WHAT...Highest gusts up to 25 kt and highest waves around 6 
  feet.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ347>349-171000-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-200917T1000Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1006 PM EDT Wed Sep 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WHAT...Highest waves around 5 feet.

* WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI 
  including Bois Blanc Island, Sturgeon Pt to Alabaster MI and 
  Presque Isle Light to Sturgeon Pt MI Including Thunder Bay 
  National Marine Sanctuary.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
316 
WHUS73 KAPX 170737
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
337 AM EDT Thu Sep 17 2020

LHZ347>349-170845-
/O.CAN.KAPX.SC.Y.0085.000000T0000Z-200917T1000Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
337 AM EDT Thu Sep 17 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

LSZ321-170845-
/O.CAN.KAPX.SC.Y.0086.000000T0000Z-200917T1000Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
337 AM EDT Thu Sep 17 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 16, 3:05 AM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Sep 16, 3:05 AM EDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
305 AM EDT Wed Sep 16 2020

.NEAR TERM...(Today through Tonight)
Issued at 303 AM EDT Wed Sep 16 2020

...Few showers today...

High impact weather potential: Minimal. Perhaps some patchy frost
tonight.

Pattern synopsis/forecast:

Mid and upper level flow regime in the process of amplifying once
again across central NOAM, forced to do so by elongated and intense
upper level jet and vigorous mid level wave rotating southeast
across central Canada. Northern Michigan on the southern periphery
of attendant deepening trough, with fast west flow overhead.
Maturing cold front on leading edge of intensifying cold air
advection stretching southwest to northeast from northern Wisconsin
into upper Michigan. Weak moisture advection directed along and just
behind the front, keeping the pre-frontal environment dry across
most of northern Michigan. Definitely a mild night, with still gusty
southwest winds keeping temperatures in the 50s and 60s (several
degrees above normal for this time of year).

Troughing will continue to deepen as it slides across Ontario and
the northern Great Lakes today and tonight. Cold front will also
continue to intensify as it makes steady southeast progress across
our area today. Much cooler air to follow, dropping temperatures to
well below normal levels to end the work week into the start of the
weekend.

Primary forecast concerns/challenges: Cloud and temperature trends
and addressing some light shower potential. Frost concerns will also
need to be addressed tonight.

Details:

Strengthening cold front will drop southeast across the area today,
exiting into southern lower Michigan by this evening. Best mid and
upper level support is removed well to the north, and limited
moisture advection remains focused right along and behind the
surface front. Just enough forcing/moisture convergence to likely
kick off a few light showers...but no doubt much of the time and
most of the area will remain dry. Quite the temperature gradient
expected today, with areas down near Saginaw Bay having several
hours to warm before the front...reaching well into the 70s to near
80 degrees , while temperatures across eastern upper and far
northern lower Michigan max out quickly in the 60s...likely
stabilizing or falling as we head through the afternoon.

Cold air advection continues tonight under northerly winds and
clearing skies. Post-front environment is very dry, likely greatly
limiting any lake response...this despite an increasingly favorable
over-water thermal gradient. Suppose may see some shallow lake
clouds in northerly flow areas, but definitely not seeing deep
enough moisture to allow showers to develop. As for temperatures,
maintenance of that northerly wind will prevent temperatures from
tanking as much as they could, but still looking at lows ranging
from the middle 30s to middle 40s. While those light winds should
negate any widespread frost development, do expect some patchy frost
in those more sheltered interior areas.

&&

.SHORT TERM...(Thursday through Friday)
Issued at 303 AM EDT Wed Sep 16 2020

High impact weather potential: Frost potential Thursday and Friday
nights.

Pattern synopsis/forecast:  By the start of the period Thursday
morning, broad upper-level troughing is expected to be anchored
across much of central Canada down into the northern Great Lakes
region behind a cold front expected to clear northern Michigan
Wednesday night. Occasional weak perturbations are expected to
ripple through the large scale flow, however, little in the way of
sensible weather is anticipated as expansive surface high pressure
drifts from southwest Canada through the northern plains into the
area locally late this week.

Primary forecast concerns/challenges: Low temperatures Thursday and
Friday night.

Behind Wednesday night's cold front, low-level cold air advection
will be in place as surface high pressure sags in from the north.
Latest trends suggest H8 temps progged to fall into the -2 to +1 C
range across the entirety of the forecast area through much of the
short term forecast period. As a result, expecting high
temperatures both Thursday and Friday to range through the 50s
area-wide...some 10-15 degrees below mid-late September normals.
Wouldn't be surprised to see ample over-lake instability allow for
some cloud cover to drift inland downwind of Lake Michigan and
Superior at times; however a simple dearth of moisture through the
column (PWs AOB 0.35") should prevent lake effect rain shower
development.

Otherwise, mainly clear skies overnight combined with light winds as
high pressure drifts overhead through the end of the work week
should promote great radiational cooling conditions. Overnight lows
currently progged from the low 30s across the coolest spots to the
upper 30s/low 40s near the coasts Thursday night before cooling even
further with increased confidence in frost development Friday night
as overnight lows may very well dip to near 30 degrees or slightly
colder for those inland locations. If current trends hold, while
it'll certainly be cold with areas of frost, Friday night lows
should be a couple degrees warmer than historical records that range
from the mid-upper 20s (GLR, APN, HTL, PLN, ANJ) and to the low 30s
as TVC.

&&

.LONG TERM...(Friday night through Tuesday)
Issued at 303 AM EDT Wed Sep 16 2020

High impact weather potential: Another chilly night possible for
some inland locations Saturday night; otherwise, minimal.

Aforementioned surface high pressure gradually presses eastward
through the upcoming weekend with return flow aiding to bring warmer
low-mid level temperatures into the region by the end of the
weekend. This relatively mild southwest flow continues into the
start of next week (daytime high temps returning to near-normal
readings) ahead of the a system that's progged to slide through
Ontario Monday into Monday night...perhaps also bringing our next
chance of shower chances across the northern tier of the forecast
area, although confidence remains low in this solution.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 1037 PM EDT Tue Sep 15 2020

Strong southwesterly flow remains in place across the region
continuing to produce some gusty surface winds. Gusts have and
will continue to diminish overnight. But with the strong flow off
the surface, LLWS will impact northern Lower Michigan and the
terminal sites through early morning.

Winds will further weaken heading into Wednesday morning with
LLWS ending. Some gustiness again through the day Wednesday but
with lower gusts as compared to today.

Otherwise, VFR weather will dominate through tonight. Cold front
sags down through the region late tonight and through the day
Wednesday bringing scattered light rain showers. CIGS will lower
along and behind the front to MVFR Wednesday morning but should
rebound back to VFR in the afternoon.

&&

.MARINE...
Issued at 303 AM EDT Wed Sep 16 2020

While not as strong as yesterday, small craft advisory producing
gusty southwest winds continue tonight across the big waters ahead
of a developing cold front. This front will swing southeast across
the area today, veering the winds around to the northwest as it
passes. More small craft gusts expected again later this afternoon
into tonight for at least some of our nearshore waters. North to
northwest winds continue through the remainder of the work week,
perhaps producing more advisory level gusts at times. Other than
some isolated light showers with the front today, mainly dry weather
is expected.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY until 11 AM EDT this morning for LHZ349.
     SMALL CRAFT ADVISORY until 8 AM EDT this morning for LHZ345>348.
LM...SMALL CRAFT ADVISORY until 11 AM EDT this morning for LMZ323-342-
     344>346.
     SMALL CRAFT ADVISORY until 8 AM EDT this morning for LMZ341.
LS...NONE.
&&

NEAR TERM...MB
SHORT TERM...MG
LONG TERM...MG
AVIATION...ADAM
MARINE...MB
Hazardous weather outlook, Sep 16, 1:16 AM EDT, 5 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
116 AM EDT Wed Sep 16 2020

MIZ016>018-020>036-041-042-086>088-095>099-171200-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
116 AM EDT Wed Sep 16 2020

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Areas of frost are expected across inland areas Thursday night
and Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-171200-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
116 AM EDT Wed Sep 16 2020

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

Nearby

Small Craft Advisories in Michigan, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.